Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with hypogonadism, constant tiredness. Taking testosterone every week. How can I increase energy levels?

A few months ago I was diagnosed with hypogonadism . I m getting 2cc of testosterone every two weeks. I feel always tired but my sex drive has not changed. How can I increase my energy level. I just did a blood test to check the level of my testosterone today and waiting for results. I m very frustrated by my lack of energy.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Sexologist 's  Response
Deat alanrose, Again I will ask your age . no matter as you have been on HRT means you are under care of some good Doc. hence have complete faith on him. And discuss your low energy levels, but let me clear you that things are going to improve gradually not all of a sudden have patience as a general advice avoid alcohol -------if taking,--------- don't be stressed, eat healthy fresh food fruits . start with light exercise.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor